# SDR A6WA201240479

- Difficulty date: April 12, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,249 hours, 20,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT CORROSION ON TOP AND UNDERNEATH FS 574 TO 621 AROUND NUT PLATES UPPER AND LOWER SURFACE.  BLENDED AREAS ON FLOOR SUPPORT FOUND AREAS TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED DAMAGE FLOOR SUPPORT  AND REPLACED WITH SERVICEABLE FLOOR SUPPORT IAW REO 601R-53-61-640, REV D.
